About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 302065, 15 pages
http://dx.doi.org/10.1155/2012/302065
Research Article

Exponential Extinction of Nicholson's Blowflies System with Nonlinear Density-Dependent Mortality Terms

College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing 314001, China

Received 17 September 2012; Revised 7 December 2012; Accepted 10 December 2012

Academic Editor: Juntao Sun

Copyright © 2012 Wentao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents a new generalized Nicholson’s blowflies system with patch structure and nonlinear density-dependent mortality terms. Under appropriate conditions, we establish some criteria to guarantee the exponential extinction of this system. Moreover, we give two examples and numerical simulations to demonstrate our main results.